ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Nonlocal semi-linear fractional-order boundary value problems with strip conditions

Ahmadi, B. and Alsaedi, A. and Alshrief, A (2017) Nonlocal semi-linear fractional-order boundary value problems with strip conditions. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 52 (4). pp. 12-25. ISSN 00002-3043

[img]
Preview
PDF
Download (6Mb) | Preview
    Item Type: Article
    Uncontrolled Keywords: fractional differential equation; nonlocal condition; strip; existence; fixed point.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 18 Oct 2017 12:18
    Last Modified: 23 Oct 2017 11:12
    URI: http://mathematics.asj-oa.am/id/eprint/2560

    Actions (login required)

    View Item